# SDR CA141107002

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 6,204 hours
- Engine: Ge CF343B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 604752383
- Condition: Loose
- Location: Hyd System
- Part time: 6,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, A LOOSE LT NR 1 HYD SYS LINE/PIPE WAS NOTED. FURTHER INVESTIGATION REVEALED THE INSERT OF A FAIR LEAD BLOCK WAS WORN, ALLOWING THE PIPE TO VIBRATE, AND THE RUBBER INSERT FOR AN ADEL CLAMP WAS DETERIORATED WHICH ALLOWED HEAVY CHAFING BETWEEN THE ADEL CLAMP, AND THE HYDRAULIC PIPE.  THE CHAFING/GOUGE IS BEYOND LIMITS.  REPLACE ADEL CLAMP, PIPE, FAIR LEAD BLOCK.
